Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Parkinsons and painful feet

Premium Questions

Dr.  Sudhir Kumar MD

Doctor I need a good Neurologist ...........Four years ago I was diagnosed with Parkinson's disease .... Considering my level of pain and suffering I feel like my time here is limited The neurologist that I... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr. Erion Spaho MD

I have Parkinsons I am getting servere pain in both knees I exercise 3 times a week the pain just ...? There is no swelling or reddnes. The pain is really bad going up and down stairs. ? I have... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr.   Sudhir Kumar MD

, was diagnosed with Idiopathic Parkinsonism last year in the month of February. Since then she has been on T ... out Parkinson's Disease and said that my grandmother was suffering from disturbance of gait.... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr. Erion Spaho MD

My sister has Parkinson's with frozen feet and deep continuous tremors. I just viewed a british video presented by a patient that is using cannibus to relieve the tremors. Is there current information ... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr. Ivo Ditah MD

My father is 81 years old and has started to lean forward when he walks and shuffle his feet. We are wondering if this could be early Parkinsons. He also has had pain in his legs and states he has no... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Zona Bakhtawar MD

I have Parkinson s . The tops of my feet hurt all,the time. There is a spot on my left side of my foot below the ankle that often has a burning sensation. Any shoe I wear rubs my feet and makes them ... View answer

Answered by : Dr. Zona Bakhtawar ( General & Family Physician)
Dr. Ruby MD

My husband of 70 years old has had Parkinson s disease for 14 years and was diagnosed with Parkinson s Dementia 2 years ago but think he has had it much longer. He is now in Memory Care. His feet ... View answer

Answered by : Dr. Ruby ( General & Family Physician)
Dr.  Vaibhav Gandhi MD

.F. ,so on warfrin daily. Last year ,I took severe pains in my shoulders and hips. ESR was not raised, but as painkillers gave little relief, I had a trial of prednisolone which cleared the pain within 3... View answer

Answered by : Dr. Vaibhav Gandhi ( Orthopaedic Surgeon)
Dr.  Manjeth Kumar G MD

i am having continuous trembling in my hands and feet. i am 37 years of age, female, contiuous tingling sensation, and sometimes twitching. i am fed up of this sensation, lot of pain in my feet below ... View answer

Answered by : Dr. Manjeth Kumar G ( General & Family Physician)
Dr.  Abhishek Sharma MD

I have colitis, Parkinson s disease,and neuropathy in my feet.. Burning mouth and tongue are fairly ... and in combinations..I spend a lot of time feeling pain, enough to interfere with everyday... View answer

Answered by : Dr. Abhishek Sharma ( ENT Specialist)

Mobile Questions and Answers

Dr. Matin Ahmad Khan MD

Is he on 'Lipid lowering drugs? Because taking them for long may cause pain in calf muscles .Being of balance at his age and with chronic diabetes, may be due to Peripheral Neuropathy , Vertigo( due to some ear...

Dr.   Binu Parameswaran Pillai MD

it could be due to many reasons including vitamin d deficiency, parkinsonism or simlar disorders. Swelling also could be multifactorial. Etoricoxib is an NSAID which cause water retention and swelling

Dr. Venkata Subrahmanaym Mukkavilli MD

Hi, Thanks and welcome to healthcare magic. Doctors are right in diagnosing Parkinsonism and they have suggested correct medicine. It should taken for a long to be completely effective. Symptoms will abate and you...